# SDR HNAA2009062400197

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 42,649 hours, 46,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6405451
- Condition: Broken
- Location: Emergency Lights
- Part time: 42,649 hours, 46,754 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSP, IT WAS FOUND THAT AN EMERGENCY LIGHT WAS INOPERATIVE ON THE FLOOR BETWEEN ROW 2 AND 4.  FOUND THAT THERE WAS A BROKEN WIRE. THE WIRE WAS REPAIRED AND THE OPS CHECK WAS GOOD.
